# SDR ORJA96013

- Difficulty date: March 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49780
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: RPSIB
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INTERMITTENT OPERATION OF FORWARD CABIN FLOOR TRACK POWER SUPPLY.  REMOVED AND REPLACED FORWARD CABIN FLOOR TRACK POWER SUPPLY DUE TO SUSPECTED INTERMITTENT OPERATION.  OPS CHECKS OK.  (M)
